Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Cipralex or (Lexapro)

I started to take CIPRALEX for a burn-out on July 16, 2009 my dosage was 5mg for 7 days.  I was put on 10mg on July 22, 2009.  Up to date, I have very few side effects other than slight headaches.  My anxiety has almost disappeared, anyhow my racing thoughts and sadness is still there.  Should I, increase the dosage to 20mg or I should wait a little longer for the full effect to taker place.

Your comments would be greatly appreciated.

Cheers.
1 Responses
242532 tn?1269553979
MEDICAL PROFESSIONAL
You can wait but also use that time to understand your sadness, and try various techniques to control your racing thoughts...don't depend solely on the medication, use the respite from anxiety as an opportunity to help yourself.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area